# SDR DALA2016030701702

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 689
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BS 689 BETWEEN LONGERON 30 TO 29 RT AT MID CARGO COMPARTMENT.  INTERNAL SKIN WAS REPAIRED IAW ETI-88-16-084, REV 2 AND ERA 543173-14, REV. ORIG WITHIN EVERY 8,000 CYCLES AFTER ACCOMPLISHMENT OF ERA 543173-14, REV ORIG SECTION I REPAIR, PERFORM GENERAL VISUAL INSPECTION OF SECTION I REPAIR IAW ERA 543173-14, REV ORIGINAL SECTION II.
